# SDR CA060331003

- Difficulty date: March 31, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 516 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Weak
- Location: Elt
- Component: Elt, Pointer, PS400010
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT WAS BEING RECERTIFIED AND TESTED IN-HOUSE.  THE G SWITCH WAS FOUND WEAK.  ELT WAS RETURNED TO POINTER FOR FURTHER REPAIR.
